# SDR AWXA0000240

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING I/B MID FLAP HAS AREA OF DELAMINATION 36 INCHES I/B FROM O/B END AND 2.5 INCHES UP FROM T/E UPPER AND LOWER SURFACE.  REMOVED DELAMINATED SECTION, POTTED CORE DAMAGE AND FABRICATED DOUBLER IAW 737 SRM 57-53-00 AND 51-70-10 BONDED USING HOT BOND BMS 5-101.
